Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I have been using mdpv orally several times a day for about 8 months. How can I stop?

Ive been using mdpv orally several times a day for about 8 months how can I stop and what problems could I be looking at Im a 24 yr old male and have been using mdpv as a study aid for approximately 8 months. Taken orally around 1-300 mg a day. I want to quit bc of my decreased libido and onset of paranoia. How can I stop? What can i use to get normal?
Asked On : Tue, 7 Jun 2011
Answers:  2 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You need to approach a Psychiatrist who will help you reduce the dose before stopping it. If you stop taking the drug at once you can develop withdrawal effects like psychosis, loss of sleep etc.
Answered: Tue, 7 Jun 2011
I find this answer helpful
  User's Response
I'm affraid that's not an option int current situation... Looking for the rarest which I would reduce? And possible vitamins or supplements to maintain healthy seretonin and dopamine levels...
Answered: Tue, 7 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor